# SDR AALA202508184050

- Difficulty date: August 13, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N562UW
- Make and model: Airbus A321-231
- Aircraft serial: 5332
- Aircraft time: 39,934 hours, 16,470 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY POWER SUPPLY UNIT AT THE L2 DOOR FAILED THE EMERGENCY LIGHTING SYSTEM TEST PER TASK CARD 26L00025010. REPLACED EMERGENCY POWER SUPPLY UNIT BATTERY AND ACCOMPLISHED A SATISFACTORY OPERATIONAL PER AMM 33-51-38.
